Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Had drug induced sycosis, on Divalproex, Venlafaxine, Nortriptyline, want to ween of. Thoughts ?

I have not been formally named anything specific but I have had drug enduced sycosis. I am on four different medications and I think that it is overboard and that I should be weened off a few of them. The medications are: Divalproex Soduim 500 mg. Take 1 tablet twice daily. Venlafaxine 37XR .5 mg Take 2 daily or 3 daily Nortriptyline 25 mg, take 1 than increase to 2, I have not started taken these because I think enough is enough, what do you think?
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for your query.
I do not think you're psychosis is caused by the drugs, but rather symptoms of the disease you are being treated for. This means that you are not responding to the treatment as well as one would hope. It is not unusual for someone with your condition to take a combination of three drugs, and the combination you mention is an acceptable regime. I suggest that you try by taking the Nortriptyline for at least one month. If you are still not happy, consult your doctor to re-look you're treatment.
The most important aspect of treating your condition is for the patient to comply with the treatment , and have a good feedback system with your doctor.
I trust this information helps you.
Answered: Thu, 7 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor